# SDR CALA2024122401638

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 93,042 hours, 19,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WONT ARM GIRT BAR FOUND DISENGAGED. REINSTALLED GIRT BAR. REF AMM TASK 25-66-10-402-022. ADD EMP:U345350
